Complutense University Library

Orthogonally additive polynomials on spaces of continuous functions

Villanueva, Ignacio and Pérez García, David (2005) Orthogonally additive polynomials on spaces of continuous functions. Journal of Mathematical Analysisand applications, 306 (1). pp. 97-105. ISSN 0022-247X

[img]
Preview
PDF
246kB

Official URL: http://www.sciencedirect.com/science/journal/0022247X

View download statistics for this eprint

==>>> Export to other formats

Abstract

We show that, for every orthogonally additive homogeneous polynomial P on a space of continuous functions C(K) with values in a Banach space Y, there exists a linear operator S : C(K) -> Y such that P(f) = S(f(n)). This is the C(K) version of a related result of Sundaresam for polynomials on L-p spaces.


Item Type:Article
Uncontrolled Keywords:Spaces of continuous functions; Orthogonally additive; Polynomials; Representation; Theorem
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11674
Deposited On:29 Nov 2010 09:44
Last Modified:06 Feb 2014 09:08

Repository Staff Only: item control page